# SDR CALA2017123004694

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 94,505 hours, 19,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR WILL NOT DISARM.  CHECKED THE DOOR ESCAPE SLIDE ARM - DISARM OPERATION IAW AMM 25-66-01-404-044, STEP I. (6) NO DEFECTS NOTED. OK TO CONTINUE.
